Dynamic Shum Inequalities
Recently, various forms and improvements of Opial dynamic inequalities have been given in the literature. In this paper, we give refinements of Opial inequalities on time scales that reduce in the continuous case to classical inequalities named after Beesack and Shum. These refinements are new in the important discrete case.
R. P. Agarwal et al., "Dynamic Shum Inequalities," Turkish Journal of Mathematics, vol. 41, no. 1, pp. 55-66, TUBITAK, Jan 2017.
The definitive version is available at https://doi.org/10.3906/mat-1511-42
Mathematics and Statistics
Keywords and Phrases
Beesack's inequality; Opial's inequality; Shum's inequality; Time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2017 TUBITAK, All rights reserved.